Alert archive / South Carolina / Lake Wind Advisories in 2007

Lake Wind Advisory 13, NWS Charleston, SC

February 24, 2007Berkeley County, South Carolina

NWS Charleston, SC issued this lake wind advisory at Feb 24, 2007, 10:16 PM EST for Berkeley County, South Carolina. It took effect at Feb 25, 2007, 4:00 AM EST. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Feb 24, 2007, 10:16 PM EST (03:16 UTC)
In effect from
Feb 25, 2007, 4:00 AM EST
Expired
Feb 25, 2007, 6:50 PM EST
In force
15 hr
Issued by
NWS Charleston, SC

County Berkeley County, SC

The radar

The Charleston,SC radar (KCLX), 118 km from the middle of the area, began a volume at 03:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 00:00Z, 3.3 hours before the alert went out and 33 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 00:00Z on 2007-02-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 00:00Z on 2007-02-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 110 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1878 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
110 m²/s²
0-3 km storm-relative helicity
142 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS72 KCHS 250316
NPWCHS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
1016 PM EST SAT FEB 24 2007

SCZ045-251045-
/O.NEW.KCHS.LW.Y.0013.070225T1400Z-070226T0300Z/
BERKELEY-
INCLUDING THE CITY OF...MONCKS CORNER
1016 PM EST SAT FEB 24 2007

...LAKE WIND ADVISORY IN EFFECT FROM 9 AM TO 10 PM EST SUNDAY
FOR LAKE MOULTRIE...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A LAKE 
WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 10 PM EST SUNDAY.

SOUTH WINDS WILL INCREASE TO 20 TO 25 KNOTS ON LAKE MOULTRIE BY
LATE SUNDAY MORNING AHEAD OF A COLD FRONT. WINDS MAY GUST AS HIGH
AS 30 KNOTS A TIMES...MAINLY NEAR THE LAKE SHORE. THIS WILL CREATE
VERY CHOPPY AND HAZARDOUS CONDITIONS. WAVES MAY ALSO BUILD AS
HIGH AS 2 FT...ESPECIALLY ACROSS THE CENTRAL AND NORTHERN
PORTIONS OF THE LAKE. WINDS ARE EXPECTED TO SLOWLY DIMINISHING
SUNDAY EVENING.

MARINERS SHOULD USE EXTRA CAUTION ON LAKE MOULTRIE THROUGH SUNDAY 
EVENING...ESPECIALLY ON THE OPEN LAKE WATERS. STAY TUNED TO NOAA
WEATHER RADIO ALL HAZARDS...TV OR YOUR LOCAL NEWS SOURCE FOR THE
LATEST WEATHER INFORMATION FROM THE NATIONAL WEATHER SERVICE IN
CHARLESTON.

$$
4 follow-up statements
000 
WWUS72 KCHS 250846
NPWCHS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
346 AM EST SUN FEB 25 2007

SCZ045-252215-
/O.EXT.KCHS.LW.Y.0013.070225T0900Z-070226T0300Z/
BERKELEY-
INCLUDING THE CITY OF...MONCKS CORNER
346 AM EST SUN FEB 25 2007

...LAKE WIND ADVISORY NOW IN EFFECT UNTIL 10 PM EST THIS
EVENING FOR LAKE MOULTRIE...

EAST WINDS 15 TO 20 KNOTS EARLY THIS MORNING WILL BECOME SOUTHERLY
AT 20 TO 25 KNOTS ON LAKE MOULTRIE TODAY. WINDS MAY GUST AS HIGH
AS 30 KNOTS AT TIMES...MAINLY NEAR THE LAKE SHORE THIS AFTERNOON. 
THIS WILL CREATE VERY CHOPPY AND HAZARDOUS CONDITIONS. WAVES MAY
ALSO BUILD AS HIGH AS 2 FEET...ESPECIALLY ACROSS THE CENTRAL AND
NORTHERN PORTIONS OF THE LAKE. WINDS ARE EXPECTED TO SLOWLY
DIMINISHING THIS EVENING.

MARINERS SHOULD USE EXTRA CAUTION ON LAKE MOULTRIE THROUGH SUNDAY
EVENING...ESPECIALLY ON THE OPEN LAKE WATERS. STAY TUNED TO NOAA
WEATHER RADIO ALL HAZARDS...TV OR YOUR LOCAL NEWS SOURCE FOR THE
LATEST WEATHER INFORMATION FROM THE NATIONAL WEATHER SERVICE IN
CHARLESTON.

$$
000 
WWUS72 KCHS 251758
NPWCHS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
1258 PM EST SUN FEB 25 2007

SCZ045-260000-
/O.CON.KCHS.LW.Y.0013.000000T0000Z-070226T0300Z/
BERKELEY-
INCLUDING THE CITY OF...MONCKS CORNER
1258 PM EST SUN FEB 25 2007

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING FOR LAKE MOULTRIE...

SOUTHERLY WINDS 20 TO 25 KNOTS WITH GUSTS AROUND 35 KT CAN BE
EXPECTED ON LAKE MOULTRIE TODAY...WITH STRONGEST GUSTS MAINLY NEAR
THE LAKE SHORE. THIS WILL CREATE VERY CHOPPY AND HAZARDOUS
CONDITIONS. WAVES MAY BUILD AS HIGH AS 2 FEET...ESPECIALLY ACROSS
THE CENTRAL AND NORTHERN PORTIONS OF THE LAKE. WINDS ARE EXPECTED
TO SLOWLY DIMINISH THIS EVENING.

MARINERS SHOULD USE EXTRA CAUTION ON LAKE MOULTRIE THROUGH THIS
EVENING. STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS...TV OR
YOUR LOCAL NEWS SOURCE FOR THE LATEST WEATHER INFORMATION FROM THE
NATIONAL WEATHER SERVICE IN CHARLESTON.

$$
000 
WWUS72 KCHS 252114
NPWCHS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
414 PM EST SUN FEB 25 2007

SCZ045-260300-
/O.CON.KCHS.LW.Y.0013.000000T0000Z-070226T0300Z/
BERKELEY-
INCLUDING THE CITY OF...MONCKS CORNER
414 PM EST SUN FEB 25 2007

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING...

A LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING. 

SOUTHERLY WINDS 20 TO 25 KNOTS WITH GUSTS AROUND 35 KNOTS WILL
CONTINUE INTO THIS EVENING...WITH STRONGEST GUSTS NEAR THE LAKE
SHORE. THIS WILL CONTINUE TO PRODUCE VERY CHOPPY AND HAZARDOUS
CONDITIONS. ALSO...WAVES WILL AVERAGE AROUND 2 FEET ACROSS THE
CENTRAL AND NORTHERN PORTIONS OF THE LAKE.

MARINERS SHOULD REMAIN OFF LAKE MOULTRIE THROUGH THIS EVENING.
STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS...TV OR YOUR LOCAL
NEWS SOURCE FOR THE LATEST WEATHER INFORMATION FROM THE NATIONAL
WEATHER SERVICE IN CHARLESTON.

$$
000 
WWUS72 KCHS 252350
NPWCHS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
650 PM EST SUN FEB 25 2007

SCZ045-260100-
/O.CAN.KCHS.LW.Y.0013.000000T0000Z-070226T0300Z/
BERKELEY-
INCLUDING THE CITY OF...MONCKS CORNER
650 PM EST SUN FEB 25 2007

...LAKE WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS CANCELLED THE LAKE
WIND ADVISORY. 

WINDS HAVE DIMINISHED OVER LAKE MOULTRIE. 

$$

What forecasters said that day

The local office's own words before this lake wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this lake wind advisory went out at Feb 24, 9:34 PM EST, 42 minutes earlier.

Area forecast discussion, Feb 24, 9:34 PM EST, 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
934 PM EST SAT FEB 24 2007

...SEVERE THUNDERSTORMS WITH TORNADOES POSSIBLE SUNDAY...

.SHORT TERM /TONIGHT/...SFC OBSERVATIONS AND SHORT TERM MODEL DATA
SUGGEST WARM FRONTOGENESIS IS OCCURRING ACROSS CNTRL AND SE GA THIS
EVNG AHEAD OF A STRONG OCLD LOW PRES SPINNING OVR SE NEBRASKA. THE
THERMAL GRADIENT ALONG THE DVLPG WMFNT WL STEADILY INTENSIFY OVR THE
NXT 6-8 HRS HRS AS THE BNDRY MEANDERS N ACROSS THE FCST AREA. MANY
AREAS ACROSS THE NRN PORTIONS OF THE FCST HAVE ALREADY DROPPED ABT
2-3 DEGS BELOW OUR CURRENT FCST MINIMA AND MAY VERY WELL DROP
ANOTHER 2 DEGS OR SO BEFORE TEMPS BEGIN TO STEADY OUT AND SLOWLY
RISE AFT MIDNGT IN THE WAKE OF THE WMFNT. AT 9 PM...TEMPS RANGED
FROM THE LWR-MID 40S ACROSS COLLETON...DORCHESTER AND BERKELEY
COUNTIES TO THE LWR-MID 50S ACROSS SE GA. PINNING DOWN TEMPS TNGT IS
PROVING TO BE EXTREMELY DIFFICULT...ESP AS READINGS WL LIKELY BEGIN
TO RISE BEFORE MIDNGT...PARTICULARLY ACROSS SE GA. HAVE MODIFIED OUR
HOURLY GRIDDED FCSTS TO MATCH THE LATEST SHORT TERM GUIDANCE BUT
HEAVILY BLENDED THIS OUTPUT WITH OUR HIGH RESOLUTION LAPS ANALYSIS
TO TRY AND CAPTURE TEMP TRENDS FOR THE NXT FEW HRS. THERE MAY VERY
WELL BE SEVERAL UPDATES TO THE GRIDS AND ASSOC GRID DEPENDENT TXT
PRODUCTS THIS EVNG. WL UPDATE THE ZFP SHORTLY TO INCLUDE MENTION OF
ERLY LOWS WITH TEMPS RISING AFT MIDNGT. XPCT DRY WX TO PREVAIL
THROUGH SUNRISE WITH STEADILY THICKENING CLOUD COVER.

WE CONTINUE TO EVALUATE THE POTENTIAL FOR SVR WX ON SUN. A SQUALL
LINE WL LIKELY BE LOCATED ACROSS ERN AL/WRN GA AROUND SUNRISE AND WL
MOVE RAPIDLY E DURING THE MRNG. THE LINE SHOULD BE NEAR THE FAR WRN
ZONES BY ERLY AFTN. KINEMATIC AND THERMODYNAMIC PROFILES ACROSS THE
AREA APPEAR FAVORABLE FOR SVR TSTMS. FCST HODOGRAPHS ARE ALSO
SUPPORTIVE FOR TORNADOES WITH 0-1KM HELICITY APRCHG 300 M2/S2 BY MID
AFTN. A SVR WX OTLK HAS BEEN ISSUED TO ADDRESS THE SVR WX POTENTIAL.
SUSPECT A TORNADO WATCH WL LIKELY BE ISSUED FOR ALL OR PORTIONS OF
THE FCST AREA SOMETIME ON SUN.

WFO CHS IS MAKING PREPARATIONS TO RELEASE AN 18Z SOUNDING SUN AFTN
TO SUPPORT SEVERE WEATHER OPERATIONS. A FINAL DETERMINATION WL BE
MADE BY MID-MRNG SUN ON WHETHER TO PROCEED WITH THIS RELEASE.
&&

.MARINE...WNDS ARE STARTING TO VEER SELY ACROSS GA WTRS AS A WMFNT
TAKES SHAPE ACROSS THE GA COASTAL WTRS. XPCT GUSTY S WNDS TO PREVAIL
BY SUNRISE WITH WNDS APRCHG 20 KT. NO MAJOR CHANGES ARE PLANNED AND
ALL SMALL CRAFT ADVISORIES WL BE MAINTAINED.
&&

.AVIATION /00Z-24Z/...LLWS WL BE THE MAIN AVIATION CONCERN THROUGH
SUNRISE AS 1000-1500 FT WNDS ARE FCST TO INCR TO NEAR 40 KT BY
SUNRISE. ALTHOUGH SFC WNDS WL LIKELY INCR A BIT OVRNGT THERE WL BE
ENOUGH OF A DIRECTIONAL DIFFERENCE ALOFT TO REACH CRITERIA IN THE
LOWEST 1000 FT. A CDFNT WL APRCH THE AREA SUN AFTN. AN INTENSE
SQUALL LINE WL LIKELY ACCOMPANY THE FNT WHICH COULD BRING STRONG-SVR
TSTMS TO THE TERMINALS ROUGHLY IN THE 20-24Z TIME FRAME. WENT AHEAD
AND INCLUDED A TEMPO GROUP FOR 3SM TSRA WITH MENTION OF VCTS AS
EARLY AS 18Z TO TREND BUT WE WILL BE ABLE TO PIN CONDITIONS DOWN
FURTHER LTR TNGT AND ON SUN MRNG.
&&

.LAKE WINDS...PER COORD WITH CAE...A LAKE WIND ADVISORY WL BE ISSUED
FOR LAKE MOULTRIE FOR SUN AND SUN EVNG. DESPITE THE INCRG WNDS ALOFT
THE COOLER LAKE WATERS MAY INHIBIT MIXING OVR THE OPEN LAKE
WATERS...HWVR VERY GUSTY CONDITIONS DO APPEAR LIKELY ALONG THE
LAKESHORE. WAVES MAY REACH AS HIGH AS 2 FT ACROSS THE NRN PORTIONS
OF THE LAKE WITH LAKE WATERS BECMG A MODERATE CHOP.
&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...NONE.
SC...LAKE WIND ADVISORY FOR LAKE MOULTRIE 9 AM-10 PM SUNDAY FOR
      SCZ045.
MARINE...SMALL CRAFT ADVISORY AMZ330-350-352-354-374.

&&

ST
Hazardous weather outlook, Feb 24, 5:28 PM EST, 4 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE CHARLESTON SC
528 PM EST SAT FEB 24 2007

AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040-
042>045-047>051-251000-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT
20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG-
INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-BERKELEY-
INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL
JASPER-
528 PM EST SAT FEB 24 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA...
SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS FROM THE SOUTH
SANTEE RIVER SOUTH CAROLINA TO ALTAMAHA SOUND GEORGIA.

.DAY ONE...TONIGHT.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
.SEVERE THUNDERSTORMS...THERE IS A SLIGHT RISK OF SEVERE
THUNDERSTORMS ACROSS THE AREA SUNDAY...MAINLY DURING THE AFTERNOON.
LARGE HAIL...DAMAGING WINDS AND TORNADOES WILL BE POSSIBLE. REFER TO
THE LATEST DAY 2 CONVECTIVE OUTLOOK FROM THE STORM PREDICTION CENTER
FOR ADDITIONAL INFORMATION.

.LAKE WINDS...A LAKE WIND ADVISORY MAY BE NEEDED FOR LAKE MOULTRIE
ON SUNDAY. REFER TO THE LATEST RECREATIONAL FORECAST FOR ADDITIONAL
INFORMATION.

.FIRE WEATHER...NEAR CRITICAL RELATIVE HUMIDITY LEVELS ARE EXPECTED
MONDAY AFTERNOON WITH NEAR CRITICAL LEVELS EXPECTED TUESDAY AND
WEDNESDAY AFTERNOONS. REFER TO THE LATEST FIRE WEATHER PLANNING
FORECAST FOR DETAILS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE REQUIRED TONIGHT.

In the hours before

Special weather statement, Feb 24, 5:46 PM EST, 4 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
546 PM EST SAT FEB 24 2007

GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047>051-251030-
JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG-
INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-BERKELEY-
INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
INCLUDING THE CITIES OF...MILLEN...SYLVANIA...METTER...
STATESBORO...SPRINGFIELD...REIDSVILLE...CLAXTON...PEMBROKE...
FORT MCALLISTER...SAVANNAH...TYBEE ISLAND...LUDOWICI...
HINESVILLE...HALFMOON LANDING...TOWNSEND...DARIEN...ALLENDALE...
HAMPTON...WALTERBORO...ST. GEORGE...SUMMERVILLE...MONCKS CORNER...
RIDGELAND...BEAUFORT...HILTON HEAD...EDISTO BEACH...CHARLESTON...
JASPER
546 PM EST SAT FEB 24 2007

...SEVERE THUNDERSTORMS WITH TORNADOES ARE POSSIBLE ACROSS
SOUTHEAST SOUTH CAROLINA AND SOUTHEAST GEORGIA SUNDAY...

A COLD FRONT WILL MOVE ACROSS THE LOWER MISSISSIPPI VALLEY
TONIGHT AND APPROACH SOUTH CAROLINA AND GEORGIA FROM THE WEST
SUNDAY MORNING. AHEAD OF THE FRONT...INCREASING MOISTURE OFF
THE ATLANTIC OCEAN COMBINED WITH TEMPERATURES RISING INTO THE
UPPER 60S TO AROUND 70 DEGREES WILL PRODUCE A FAVORABLE
ENVIRONMENT FOR SEVERE THUNDERSTORMS ACROSS THE REGION SUNDAY
AFTERNOON. A SQUALL LINE OF STRONG TO SEVERE THUNDERSTORMS WILL
LIKELY ACCOMPANY THE FRONT AS IT MOVES ACROSS SOUTHEAST SOUTH
CAROLINA AND SOUTHEAST GEORGIA SUNDAY AFTERNOON. THESE
THUNDERSTORMS WILL BE CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH...LARGE HAIL...FREQUENT CLOUD TO GROUND LIGHTNING
AS WELL AS TORNADOES.

PEOPLE ACROSS SOUTHEAST SOUTH CAROLINA AND SOUTHEAST GEORGIA
SHOULD REMAIN ON THE ALERT FOR SEVERE WEATHER ON SUNDAY. TORNADO
OR SEVERE THUNDERSTORM WATCHES MAY BE ISSUED AS EARLY AS LATE SUNDAY
MORNING. NOW IS A GOOD TIME TO REVIEW YOUR SEVERE THUNDERSTORM AND
TORNADO SAFETY RULES. CHECK YOUR NOAA WEATHER RADIO ALL HAZARDS
DEVICE TO MAKE SURE ITS IN WORKING ORDER AND THAT THE ALARM
FEATURE IS IN THE ON POSITION.

SKYWARN SPOTTERS AND EMERGENCY MANAGEMENT OFFICIALS SHOULD REMAIN
ALERT FOR POSSIBLE ACTIVATION ON SUNDAY.

THIS IS A POTENTIALLY DANGEROUS SITUATION. STAY TUNED TO NOAA
WEATHER RADIO ALL HAZARDS...TV OR YOUR LOCAL NEWS SOURCE FOR THE
LATEST STATEMENTS FROM THE NATIONAL WEATHER SERVICE.

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 25, 4:00 PM ESTSevere Thunderstorm WarningCHSAllendale30 min
Feb 25, 4:11 PM ESTSevere Thunderstorm WarningCHSHampton34 min
Feb 25, 4:33 PM ESTSevere Thunderstorm WarningCHSColleton42 min
Feb 25, 5:00 PM ESTTornado WarningCHSJasper9 min
Feb 25, 5:15 PM ESTSevere Thunderstorm WarningCHSBeaufort45 min

Nearby

Lake Wind Advisories in South Carolina, 2007Every lake wind advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.